EconPapers    
Economics at your fingertips  
 

Dynamic Games with Extended-Valued Integrands

Alexander J. Zaslavski
Additional contact information
Alexander J. Zaslavski: The Technion - Israel Institute of Technology

Chapter Chapter 9 in Turnpike Theory of Continuous-Time Linear Optimal Control Problems, 2015, pp 269-289 from Springer

Abstract: Abstract In this chapter we study a class of dynamic continuous-time two-player zero-sum unconstrained games with extended-valued integrands. We do not assume convexity-concavity assumptions and establish the existence and the turnpike property of approximate solutions.

Keywords: Dynamic Game; Turnpike Property; Infinite Horizon Optimal Control Problem; Turnpike Results; Borel Measurable Function (search for similar items in EconPapers)
Date: 2015
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-19141-6_9

Ordering information: This item can be ordered from
http://www.springer.com/9783319191416

DOI: 10.1007/978-3-319-19141-6_9

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-19141-6_9